# SDR DALA2019012400526

- Difficulty date: January 15, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,769 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905129) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BTW BST 767 TO BST 792 AND RBL 20 AT AFT CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL LOC BTW BODY STATION 767 TO BODY STATION 792 AND RBL 20 AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02.
